# SDR UALA2010121004505

- Difficulty date: December 9, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,686 hours, 21,998 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Underserviced
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE TEST 2 LIGHT INOP.  TEST 2L LIGHT INOP DURING TEST.  BOTTLE PRESSURE INDICATES 2600 PSI 29F. BOTTLE LOW PRESSURE INDICATION SYS STILL WILL NOT TEST. SERVICED LT SLIDE OVERWING BOTTLE.  REARMED OFF WING ESCAPE SLIDE SYS.
